# SDR SWIA2020042350271

- Difficulty date: April 7, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 43,474 hours, 40,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 589-605 FLOOR BEAM CAP LBL 9 HAS CORROSION AROUND SCREW HOLES   (C-CHECK) RO 4/21/2020   UPON FURTHER INVESTIGATION FOUND THE MARKED DAMAGE TO BE AT LOCATION FS586-FS605 LBL9.  REPAIR FLOOR BEAM CAP.  BLENDED OUT CORROSION AROUND SCREW HOLES ON THE FLOORBEAM CAP REF BOMBARDIER REO, FOUND TO BE OUT OF LIMITS BETWEEN FS 589.00 TO FS 605.00 AT LBL 9. REMOVED AND REPLACED FLOOR BEAM CAP SECTION AT OUT OF LIMITS AREA BETWEEN FS 589.00 TO FS 621.00 AT LBL 9 REF CRJ-200 SRM, BOMBARDIER DWG AND BOMBARDIER REO. SEE CONTINUATION FOR DETAILS.
